# SDR AALA202303179438

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N418AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9550
- Aircraft time: 8,992 hours, 2,445 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND AFT LAVATORY DOOR WILL NOT OPEN. MAINTENANCE ADJUSTED AFT RIGHT HAND LAVATORY DOOR LOCK PER AMM 25-40-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
